Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On Clomid, having delay in periods. Pregnant or side effect of clomid?

Good evening dr. I am a 26 married female since 3 months, I went to the doc 1 month ago and he advised me to take clomid from the second day till the seventh day of my period, my last period was 2-5 till 6-5-2012 and the next MLP should be on 30th may but it didn’t come yet, can I be pregnant or I,ve missed the period cause of the clomid? Thank you
Asked On : Wed, 6 Jun 2012
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi...Good evening...
Welcome to HCM...
Clomiphene does not have any effect on menses...
Its just an anti-estrogen drug to stimulate your ovary to ovulate and increase chance of pregnancy...
Ideally it should be followed with serial ultrasound scans of abdomen to see for it..
Get an urine pregnancy test and see if its positive...
Visit OBGYN and get examined and an ultrasound done...
Wish you best of luck...
Thank you...
Answered: Wed, 6 Jun 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
as you crossed the due date there is chance of pregnancy, so you better do urine pregnancy test which will possibly detect pregnancy.
sometimes clomid can lead to excessive growth of ovarian follicle and ovulation may get delayed.
so in case of negative urine pregnancy test you consult your doctor and undergo ultrasound which will possibly find out the cause for delayed periods.
meanwhile take folic acid supplements and multi vitamins and minerals containing tablets.
take care.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor